MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LOCKING SCREW SLF-TPNG WITH STARDRIVE RECESS 52MM; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LOCKING SCREW SLF-TPNG WITH STARDRIVE RECESS 52MM; APPLIANCE,FIXATION,NAIL
Model Number 212.122
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Device evaluated by mfr, manufacture date: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent open reduction internal fixation (orif) of proximal humerus.The one (1) locking compression plate proximal humerus plate-standard 3h head shaft, one (1) cortex screw self-tapping 34mm, one (1) cortex screw self-tapping 30mm, two (2) locking screw self-taping with stardrive recess 52mm, one (1) locking screw self-taping with stardrive (tm) recess 40mm, one (1) locking screw self-taping with stardrive recess 48mm, one (1) locking screw self-taping with stardrive (tm) recess 38mm, one (1) locking screw self-taping with stardrive (tm) recess 50mm, one (1) locking screw self-taping with stardrive recess 46mm and one (1) locking screw self-taping with stardrive (tm) recess 32mm was removed due to nonunion of the right proximal humerus fracture of the patient.Hardware was implanted on (b)(6) 2017.All hardware was removed successfully and intact.Nothing was broken.It is unknown if there was surgical delay.Procedure was successfully completed.Patient status is unknown.This complaint reports total 11 devices.Due to system limitation ten (10) devices are captured under related complaint (b)(4) and remaining one (1) device is captured under this complaint (b)(4).This report is for one (1) 3.5mm locking screw 52mm.This is report 1 of 1 for complaint (b)(4).

Brand Name
3.5MM LOCKING SCREW SLF-TPNG WITH STARDRIVE RECESS 52MM
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8492893
Report Number2939274-2019-57365
Device Sequence Number19226431
Product Code KTT
UDI-Device Identifier10886982151964
UDI-Public(01)10886982151964
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K000684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number212.122
Device Catalogue Number212.122
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/14/2019
Initial Report FDA Received Date04/08/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;